Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Unprotected sex, light pink spotting. On implanon birth control. Causes for spotting?

I ve been on the Implanon for almost 3 years (It s due to be removed in March 2013). My periods were regular before. I had my period on December 2nd, I had unprotected sex a week later, & then on the 12th I got my period again. It went away a week later & I had unprotected sex on the 23rd and now I m spotting (it s light pink and brown). I ve been spotting since the 25th. Do you have any idea what s wrong?
Asked On : Fri, 4 Jan 2013
Answers:  0 Views:  23 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor